電子情報通信学会 研究会発表申込システム
研究会 開催プログラム
技報閲覧サービス
技報オンライン
‥‥ (ESS/通ソ/エレソ/ISS)
技報アーカイブ
‥‥ (エレソ)
 トップ  戻る   前のSANE研究会 / 次のSANE研究会 [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


宇宙・航行エレクトロニクス研究会(SANE) [schedule] [select]
専門委員長 福島 荘之介 (電子航法研)
副委員長 森山 敏文 (長崎大), 灘井 章嗣 (NICT)
幹事 小幡 康 (三菱電機), 毛塚 敦 (電子航法研)
幹事補佐 秋田 学 (電通大), 夏秋 嶺 (東大)

日時 2017年11月23日(木) 09:10 - 17:40
2017年11月24日(金) 09:00 - 12:20
議題 ICSANE2017 
会場名 Faculty of Engineering, Universiti Malaysia Sarawak (UNIMAS) 
住所 Faculty of Engineering, Universiti Malaysia Sarawak, Jalan Datuk Mohammad Musa, 94300 KOTA SAMARAHAN, SARAWAK, MALAYSIA
他の共催 ◆IEEE AES Society Japan Chapter共催
参加費に
ついて
この開催は「技報完全電子化」研究会です.参加費についてはこちらをご覧ください.参加費のお支払いが必要な研究会は,SANE研究会です.

  08:30-09:10 Registration starts at 8:30 ( 40分 )
11月23日(木) 午前  Opening, Training Centre, Department of Civil Engineering
座長: Kismet Anag Hong Ping (UNIMAS) and Toshifumi Moriyama(Nagasaki Univ.)
09:10 - 11:40
(1) 09:10-09:30 SANE chair's message
UNIMAS Dean's message
(2) 09:30-10:10 Keynote speech 1: "Sharing Sarawak experience in the adoption of hyperspectral sensing as an operational tool for sustainable forest management practices (past and the way forward)" presented by Dr. Affendi Suhaili(Systems Application and Development Unit, Forest Department Sarawak)
(3) 10:10-10:50 Keynote speech 2: "Recent advances of radar polarimetry and its applications" presented by Prof. Jian Yang(Tsinghua University, China)
  10:50-11:00 休憩 ( 10分 )
(4) 11:00-11:40 [特別講演]SAR Image Segmentation Based Framework to Ship Detection Yang-Lang ChangAmare Anagaw AyeleNTUT)・Lena ChangWei-Lin ChenNTOU)・Meng-Che WuNSPO)・Chihyuan ChuNTUT
  11:40-13:00 Lunch ( 80分 )
11月23日(木) 午後  SAR/Polarimetry and interferometry), Training Centre, Department of Civil Engineering
座長: Ryo Natsuaki(University of Tokyo) and Junjun Yin(USTB)
13:00 - 14:20
(5) 13:00-13:20 Polarimetric Parameter for Detection of Double-Bounce Scattering Dominated Areas Junjun YinUniv. Science and Technology Beijing)・Jian YangTsinghua Univ.
(6) 13:20-13:40 Comparison of Ship Detection Accuracy Based on Image Contrast with Different Combinations HH- and VV-polarization TerraSAR-X SAR Images Eungyeong RyuChan-Su YangKIOST)・Kazuo OuchiIHI Corporation
(7) 13:40-14:00 A Theory of Multi-Aperture Along-Track InSAR for Velocity Vector Measurements of Moving Targets Kazuo OuchiIHI)・Takero YoshidaUTokyo)・Chan-Su YangKIOST
(8) 14:00-14:20 A time-domain numerical simulation of along-track InSAR with multi-look processing Takero YoshidaUTokyo
  14:20-14:40 Break ( 20分 )
11月23日(木) 午後  Processing(Lider,Radar), Training Centre, Department of Civil Engineering
座長: Yasushi Obata(Mitsubishi) and Manabu Akita(UEC)
14:40 - 16:00
(9) 14:40-15:00 A Neural Network Augmented Parametric Estimation Method for Accurate Wind Vector Reconstruction Using Single Doppler LIDAR Taro MatsuoGuanghao SunTetsuo KirimotoUEC
(10) 15:00-15:20 Passive Aircraft Surveillance by Two Optical-Fiber-Connected Passive Radars Masato WatanabeJunichi HondaTakuya OtsuyamaENRI
(11) 15:20-15:40 Coherently Combining Sparse-Multiband Processing for High Range Resolution by Narrow Band Radars Kazuhiro Watanabe・○Manabu AkitaTakayuki InabaUEC
(12) 15:40-16:00 Smart Antenna System for Unknown Uncorrelated Source Groups in Multipath Environment Ahmad AminuKanopoly)・Wan Azlan Wan Zainal AbidinKismet Anag Hong PingUNIMAS)・Ibrahim AbbaKanopoly
  16:00-16:20 Break ( 20分 )
11月23日(木) 午後  Remote sensing, Training Centre, Department of Civil Engineering
座長: Chihyuan Chu (NTUT) and Mohd Saufee Muhammad(UNIMAS)
16:20 - 17:40
(13) 16:20-16:40 Removal of Temporally Coherent Radio Frequency Interference in Interferometric Synthetic Aperture Radar Ryo NatsuakiAkira HiroseUniv. of Tokyo
(14) 16:40-17:00 Application of High-resolution Thermal Satellite Images and In-situ Temperature Data for Understanding SST Variability in the Socheongcho Ocean Research Station Hanbit LeeKIOST)・Tae-ho KimAhmed Harun Al RashidKIOST/UST)・Chan-Su YangKIOST/UST/OST
(15) 17:00-17:20 Multi-sensor monitoring of Sea Fog in the Western Coastal Region of Korean Peninsula Using Geostationary and Polar-orbiting Satellite Ahmed Harun Al RashidUST/KIOST)・Chan-Su YangKIOST/UST/OST
(16) 17:20-17:40 Monitoring Land use Land covers Changes using Remote sensing data and GIS techniques :A case study of Nan, Thailand Pechrida PechkongKasetsart Univ.
  19:00-21:00 Banquet (+YSA ceremony) ( 120分 )
11月24日(金) 午前  Invited Talk(IEEE GRSS Japan chapter), ROOM 1: Elec& Electrical Laboratory 2, Department of Electrictronic al & Electronics Engineering
座長: Ryo Natsuaki(University of Tokyo)
09:00 - 09:40
(17) 09:00-09:40 [招待講演]Suppressing the topography and grain size effects in multispectral and hyperspectral data processing Yasushi YamaguchiNagoya Univ.
11月24日(金) 午前  Poster session, ROOM 1: Elec& Electrical Laboratory 2, Department of Electrictronic al & Electronics Engineering
09:40 - 10:10
(18) 09:40-10:10 (★この講演はキャンセルされています.ソート値を空欄にして除外して下さい)
[ポスター講演]The Design of GPS Interference Detection and Mitigation System
Taehee KimETRI
(19) 09:40-10:10 (★この講演はキャンセルされています.ソート値を空欄にして除外して下さい)
[ポスター講演]Performance Simulation of GPS Spoofing Mitigation using Robust SCORE algorithm
Inone JooETRI
11月24日(金) 午後  GPS + others, ROOM 1: Elec& Electrical Laboratory 2, Department of Electrictronic al & Electronics Engineering
座長: Sonosuke Fukushima(ENRI) and Hazrul Mohammed Basri(UNIMAS)
10:10 - 11:50
(20) 10:10-10:30 Analysis of DME Ranging Error due to Multipath using Flight Inspection Data Meiyi XiaENAC)・○Atsushi KezukaShinji SaitohENRI
(21) 10:30-10:50 Implementation of Signal Acquisition of a GNSS receiver using HDL Coder Syed Fairuz Syed DardinAnis Shahida Niza MokhtarMuhammad Asyraf Abd RahmanZuhairi Abd RashidAkram Abdul AzidUPNM
(22) 10:50-11:10 L-Band Signal Performance Comparison: Sarawak and Kano Ibrahim AbbaWan Azlan Wan Zainal AbidinThelaha MasriKismet Anag Hong PingBong Pai VoonUNIMAS)・Aminu AhmadKano State Polytechnic
(23) 11:10-11:30 Predicting Trajectories with Course Change Points for Calculating Proximity-based Air Traffic Control Difficulty Indices Sakae NagaokaMark BrownENRI/MPAT
(24) 11:30-11:50 An Inverse Scattering Method Using Time-Reversed Fields with edge-preserving regularization Toshifumi MoriyamaToshiyuki TanakaNagasaki Univ.)・Takashi TakenakaSouth China Normal Univ.
11月24日(金) 午後  Others2, ROOM 2: Microwave Laboratory, Department of Electrical & Electronics Engineering
座長: Toshifumi Moriyama(Nagasaki Univ.) and Atsushi Kezuka(ENRI)
10:10 - 12:20
(25) 10:10-10:30 Proximity operation of MINERVA-II rovers onboard Hayabusa2 asteroid explorer Tetsuo YoshimitsuAtsushi TomikiTakashi KubotaISAS/JAXA
(26) 10:30-10:50 Fundamental Investigations on Helicopter All-Around Obstacle Detection Using Quasi Millimeter-Wave Radar System
-- Experiments Based on a Low-Transmitting Power Radar System and a Multicopter --
Shunichi FutatsumoriKazuyuki MoriokaAkiko KohmuraNorihiko MiyazakiNaruto YonemotoENRI
(27) 10:50-11:10 A Study on Movement Prediction Model Based on Empirical Formula of Drifting Objects at the Ocean Using Satellite Images under Strong Tidal Condition to Support Response Activities Tae-Ho KimUST)・Chan-Su YangKIOST
(28) 11:10-11:30 Beam Scanning of Conformal Array with Arbitrary Shaped Surface Hirokazu KobayashiTakeru OkaOIT)・Shun-ichi TakaokaMWF
(29) 11:30-11:50 Corrugated Antipodal Vivaldi Antenna for Radar Application Saidu Adamu AbubakarThelaha Hj MasriWan Azlan Wan Zainal AbidinKismet Hong PingUNIMAS)・S. A. BabaleUTM
  12:00-12:20 Closing, Room1 ( 20分 )
  12:20-13:40 Lunch ( 80分 )
  - Cultural Tour

講演時間
一般講演発表 15 分 + 質疑応答 5 分

問合先と今後の予定
SANE 宇宙・航行エレクトロニクス研究会(SANE)   [今後の予定はこちら]
問合先 小幡 康(三菱電機)
TEL: 0467-41-2522
E-: ObaYadrMibiElectc

毛塚 敦(電子航法研)
TEL: 0422-41-3191
E-: en 


Last modified: 2017-11-21 16:18:33


ご注意: 迷惑メール対策のためメールアドレスの一部の文字を置換しております.ご了承ください.

[この開催に関する講演論文リストをダウンロードする] ※ こちらのページの最下にあるダウンロードボタンを押してください
 

[研究会資料(技術研究報告)の当日価格一覧] ※ 開催2週間前頃に掲載されます
 
[研究会発表・参加方法,FAQ] ※ ご一読ください
 
[研究会資料インデックス(vol. no.ごとの表紙と目次)]
 

[SANE研究会のスケジュールに戻る]   /  
 
 トップ  戻る   前のSANE研究会 / 次のSANE研究会 [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[研究会発表申込システムのトップページに戻る]

[電子情報通信学会ホームページ]


IEICE / 電子情報通信学会